# SDR 20000609AP008

- Difficulty date: October 7, 1999
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bulkhead
- Part time: 88,287 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D-CHECK, STATION 1540 BULKHEAD DOOR FRAME HAS CORROSION BLISTER 30 INCHES ABOVE L33R.  REMOVED CORROSION IAW DC-8 SRM 51-1-8.  FABRICATED DOUBLER IAW DC-8 SRM 51-1-4.  TREATED, PRIMED AND INSTALLED IAW DC-8 SRM 51-1-8, 51-1-21.  (M)
